# SDR DL72W981964

- Difficulty date: August 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2817W
- Make and model: Boeing 727247
- Aircraft serial: 20873
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Part number: 652163234
- Condition: Cracked
- Location: Rt Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SPAR RAIL CRACKED 2 PLACES, 21 INCHES FROM I/B END OF FLAP.  REPAIRED PER MM 57-52-0 FIG 802.
